MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT261412
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient underwent endovascular treatment for an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis.After primary deployment of the trunk-ipsilateral leg endoprosthesis below the left renal artery, contralateral gate cannulation was performed.When attempting secondary deployment of the trunk device using standard technique, resistance was encountered.The transparent knob could not be removed and not be pulled further at a position approximately 10 cm withdrawn.The proximal end of the trunk device seemed constrained.The line centered in the transparent knob was removed using forceps.The proximal end of the trunk device remained constrained.The access hatch was opened, and line 2 (lock pin) was removed, and then line 3 (constraining loop) was pulled, but the line 3 (constraining loop) was broken during the process.Subsequently, the ipsilateral leg of the trunk was fully deployed using standard maneuver, and the delivery catheter was successfully removed; however, the broken constraining loop was caught on the left side of the proximal end of the trunk device.Attempts to remove the constraining loop resulted in recurrent constraining of the trunk proximal end, and the loop could not be extracted.Approximately 20 cm of the constraining loop was confirmed external to the patient body, and the sheath had already been removed.The external constraining loop and guidewire were inserted into a shortened sheath (cut approximately 10 cm length) and delivered up to the proximal side of the trunk device.Multiple attempts were made to pull the constraining loop while stabilizing with the dilator, and ultimately, the loop was successfully removed.However, there remains a possibility that the loop fractured during these maneuvers, and it is unclear whether all fragments were retrieved.The planned stent grafts were subsequently implanted, and the procedure was completed.It was reported that no angulation control or repositioning maneuvers were used during the trunk device placement.The physician¿s comment: this was the first case in which removal of the constraining loop became difficult.There was a risk of conversion to open surgery.There were no issues with the procedural technique and placement steps.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Emdr section h6, codes c19 and d15 updated to reflect results of product history review and product evaluation.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.Evaluation summary: the device evaluation performed by engineering showed the following: the transparent knob was returned with the constraining loop wire broken or cut approximately 15.5 cm from the knob.The access hatch cover was not present on the deployment handle.Aside from the broken/cut wire, there was no damage to the constraining loop component suspected to be related to the reported event.Based on the findings from the evaluation the state of the returned device is consistent with deployment via the backup deployment mechanism, including the constraining loop wire breaking during that attempted removal.Aside from that break, the constraining loop component was intact and appeared as expected following clinical use.The observation surrounding the constraining loop getting caught on the proximal end of the trunk device during attempted removal could not be confirmed with the returned device.No manufacturing deficiency was identified.The images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot guarantee the images provided are complete, accurate or lack alteration.Therefore, gore cannot guarantee all key findings have been captured or that the findings are accurate.The imaging evaluation performed by a clinical imaging specialist showed the following: one radiographic movie provided for evaluation.Cannot manipulate the images in any way.(window leveling, rotating, etc.) cannot provide diameter or length measurements with jpeg images.Can confirm initial constraint of the proximal edge of the trunk device.The video appears to be fast-forwarded through approximal ¾ of total movie, subsequently¿ cannot confirm multiple expanding/constraining or proximal edge of the trunk device cannot confirm constraining loop caught on left side of the proximal edge of the trunk device cannot confirm distal migration of device proximal edge of the trunk device appears constrained after initial deployment confirming statement above.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rie kaba
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23723930
Report Number3007284313-2025-04426
Device Sequence Number18790457
Product Code MIH
UDI-Device Identifier00733132651030
UDI-Public(01)00733132651030(17)280821
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXT261412
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale